# SDR CALA2025072806948

- Difficulty date: July 26, 2025
- Submitted: July 28, 2025
- Operation: Air carrier
- Aircraft: N13138
- Make and model: Boeing 757224
- Aircraft serial: 30351
- Aircraft time: 93,725 hours, 22,110 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS - OPERATIONAL TEST WITH THE TEST SWITCH PROCEDURE - OVERHEAD BIN EMERGENCY EXIT LAMP INOP ROW 29 DEF RELAMPED EXIT LAMP @29 IN REF TO AMM 33-51-00, OPS CHECK SATISFACTORY, OK TO CONTINUE PARTS USED:  00-0596-3-2874, QTY :1
